# SDR CALA2017072802398

- Difficulty date: July 27, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N823UA
- Make and model: Airbus A319-131
- Aircraft serial: 952
- Aircraft time: 59,084 hours, 24,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Torque Box
- Part number: D5347715400490
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP TORSION BOX HAS SEVERAL WEB SPOTS OF CORROSION FROM FRAME 55R TO FRAME 59R.  REMOVED AND REPLACED AFT CARGO TORSION BOX WEB IAW SRM 51-7 2-911-002.
